It hasn't been this bad or lasted this long with my first three treatments. Thismorning I got up took my anti nausea pill and threw it up! My tail bone hurts, I have a cold sore and the fatigue is terrible. Both white and red blood counts bottomed out and I am having neupogen shots all week for the whites, but they won't give me the procrit until I am done with the neupopgen. Do they counteract each other? If the 4th chemo was this bad am afraid of #5 and 6.
Hang in there. My 6th and final Chemo, I felt nauseated and weak for 4 days. The harsh poisons are just doing what they are supposed to do. If your symptoms get worse or no better, call your MD. Maybe he/she can prescribe something more for you.
I know how you feel and hope & pray that #5 & #6 are not so harsh. It is a rough road sometimes but you will make it.
First, although it's small consolation, remember you're 2/3 through and each chemo is different. The red and white counts bombing alone would make you feel awful regardless of the side effects of the chemo. Hopefully once those are fixed you'll feel better. In the meantime, rest, sip water or whatever will stay down, and just keep thinking how those cancer cells are feeling. I think we have one bad chemo per cycle--for me this was #3 this time around. Thought I was going to die a couple times and didn't care. Was miserable for a week. With the next chemo, I was fine and out the next day a bit and then back to normal the next day. This one is going to take longer again to recover from. Here's a big --it WILL GET BETTER honestly--but will take a while.
I am just finished chemo #3. Can you drink tea? Try some ginger tea--that helped
settle my tummy some. What are you using for nausea? I am using Zofran
and that's been great.
As for the drugs for low white/red blood cells. I am on Neulasta and
Aranesp (like procrit but every 3 wks) and got both of them this last chemo. The
Aranesp given day of chemo, but the Neulasta is given 24-72 hrs after treatment.
So far, my treatments have caused no nausea, but I know it can come at any time.
Just take it one treatment at a time. One day at a time.
I too found the effects to be accumulative and lasting a bit longer with each treatment. With blood counts that low, you really will feel poorly.
What are you taking for nausea? Perhaps you should let your doc know that is not working too well.
Hang in there dear friend!!! And try to keep in mind how well the chemo is working.